Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Constructions on low-dimensional differentiable manifolds

Author: Valentin Poénaru
Journal: Bull. Amer. Math. Soc. 74 (1968), 253-257
MathSciNet review: 0226663
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. Poénaru, Sur les variétés tridimensionnelles ayant le type d'homotopie de S3, Séminaire Ehresmann 6 (1963), 1-67.
  • 2. Stephen Smale, Generalized Poincaré’s conjecture in dimensions greater than four, Ann. of Math. (2) 74 (1961), 391–406. MR 0137124,

Additional Information